Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i3.40
pages 47-57

Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions

Magomet Farman ogly Mekhtiyev
Baku State University, Azerbaijan
Shamo Isakh ogly Djabrailov
Baku State University, Azerbaijan
Yagub Amiyar ogly Sharifov
Baku State University, Institute of Cybernetics of National Academy of Sciences of Azerbaijan


Consideration is given to an optimal control problem in which the condition of the system is defined from controlled systems of ordinary differential equations with three-point boundary conditions. Admissible controls are chosen from the class of bounded and measurable functions with values from an open set. The necessary conditions of optimality for singular controls in a classical sense are obtained based on control variations.

Articles with similar content:

Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Kamil Rajab ogly Aida-zade, Yegana R. Ashrafova
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich